# SDR AALA20141218004

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,593 hours, 7,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFF WING EMER ESCAPE SLIDE SQUIB FAILED FUNCTION TEST, R & R.  REPLACED CHARGER & BATTERY ASSEMBLY M962 IAW AMM 25-65-17.  SYS CHECKED NORMAL.
